# SDR SWAA2024103146545

- Difficulty date: October 9, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT AT STA 947.5; RBL 17; WL 148.<[01] 'REFER TO FAULT TTG8Q00WB101 FOR REPAIR RESOLUTION';[02] COMPLETE
